# SDR DALA2022063004544

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CRACKS FOUND IN RHS FWD HINGE AND ACTUATOR FITTINGS AND CONNECTING PLATE. CORRECTIVE ACTION: COMPLIED WITH ERA 599728-14AD. OK FOR SERVICE. (2299121)
